MAUDE Adverse Event Report: Mainstay Medical Limited ReActiv8; ReAcitv8 System

Mainstay Medical Limited ReActiv8; ReAcitv8 System
Model Number 5100 / 8145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency department with fever, and the wounds were red, hot, and tender on palpation of both incisions following the lead revision procedure on (b)(6) 2026.Reference: mfg report # 3021520203-2026-0076.There was discharge at the implantable pulse generator (ipg) site.There were no signs of infection during the device activation post-revision procedure on (b)(6) 2026.The patient was treated with antibiotics (intravenous and oral).Blood and cultures were taken, confirming infection.The type of infection was not disclosed to mainstay medical limited (mml).As a result, the device was explanted, and wound washout was performed.The ipg and leads were successfully removed without complications.There was no report of patient harm or injury.The leads were kept by the hospital for culture analysis.The ipg and lead device history records, including sterilization, were reviewed.No relevant nonconformances were found.
 
Additional Manufacturer Narrative
Mml# (b)(4).

Brand Name
ReActiv8
Common Device Name
ReAcitv8 System
Manufacturer (Section D)
Mainstay Medical Limited
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
+1(619)206-3331
MDR Report Key25788597
Report Number3021520203-2026-00088
Device Sequence Number9384275
Product Code QLK
UDI-Device Identifier05391527770015
UDI-Public01053915277700151121112417231217
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5100 / 8145
Device Catalogue Number5100 / 8145
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale